# SDR COMA0760193

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N2750
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 32,074 hours, 30,117 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5363 - DURING CLIMBOUT OF CVG RECEIVED A FLAP FAIL CAUTION MESSAGE.  REMOVED ICE AND SAND FROM FLAP AREA THAT INTERFERED WITH PROPER OPERATION OF THE FLAP SYSTEM.
